# SDR FDEA201605201689

- Difficulty date: May 20, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA362615
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BILGE SPACE, THERE IS A LATERAL FLOORBEAM SUPPORT THAT IS CORRODED AT STATION 1059, NEAR BL 0.  REMOVED AND REPLACED FLOOR SUPPORT BEAM IN REF TO SRM 51-35-01 VOL 2.
